Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 6347987, 7 pages
http://dx.doi.org/10.1155/2016/6347987
Research Article

The Optimal Design Method and Standardized Mathematical Model of Tooth Profile Modification of Spur Gear

1College of Engineering and Technology, Southwest University, Chongqing 400715, China
2School of Mathematical Sciences, Capital Normal University, Beijing 100048, China
3Institute of Semiconductors, Chinese Academy of Sciences, Beijing 100083, China
4School of Mathematics and Statistics, Southwest University, Chongqing 400715, China
5College of Computer Science, Chongqing University, Chongqing 400044, China

Received 4 August 2015; Revised 25 November 2015; Accepted 30 November 2015

Academic Editor: Paolo Lonetti

Copyright © 2016 Wenjie Mei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenjie Mei, Jingzhou Na, Fan Yang, Guike Shen, and Jiawei Chen, “The Optimal Design Method and Standardized Mathematical Model of Tooth Profile Modification of Spur Gear,” Mathematical Problems in Engineering, vol. 2016, Article ID 6347987, 7 pages, 2016. https://doi.org/10.1155/2016/6347987.